# SDR QXEA200700157

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 132 hours, 108 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2356: RECEIVED A POWER PLANT MESSAGE WHEN REDUCED NP.  MAINTENANCE INTEROGATED CDS AND FOUND CODE 494.  CLEARED FAULT IAW AMM 61-20-36-070-801.  AFTER NO FAULTS WERE FOUND, C/W FIM TASK 61-20-10-810-826 AND PERFORMED AUTO FEATHER TEST.  TESTED GOOD.  NO PARTS REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
